Equations with separated variables on time scales

Antoni Augustynowicz , Agata Gołaszewska

Abstract

n/a
Author Antoni Augustynowicz IM
Antoni Augustynowicz,,
- Institute of Mathematics
, Agata Gołaszewska
Agata Gołaszewska,,
-
Journal seriesInternational Journal of Difference Equations, ISSN 0973-6069
Issue year2017
Vol12
No1
Pages1-11
Publication size in sheets0.5
Keywords in Englishdynamic equation, time scale, separated variables
URL http://campus.mst.edu/ijde/contents/v12n1p1.pdf
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)9
ScoreMinisterial score = 0.0, 26-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 9.0, 26-01-2018, ArticleFromJournal
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back